# SDR HALA2021121500229

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 39,004 hours, 6,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Placard
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 389 3L DOOR EXIT PLACARD FELL OFF. CORRECTIVE ACTION: RE-SECURED DOOR EXIT PLACARD. SECURITY CHECK OK. (8451207)
